| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.The device's software was upgraded as a precaution.The device was recertified and returned to the customer.The associate battery and ac power cord was not returned for evaluation.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device intermittently did not power up.Complainant indicated that there was no patient involvement in the reported malfunction.